# SDR DLM11020254

- Difficulty date: March 4, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N802DE
- Make and model: Doug MD-11
- Aircraft serial: 48473
- Aircraft time: 46,428 hours, 6,288 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Part serial: 5
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID GALLEY OVENS OVERHEAT AND CAUSE SURROUNDING PANELS TO WARM BEYOND TOUCH SLIGHT BURNING SMELL REPORTED BY F/A.  REMOVED AND REPLACED OVEN NR 2 MID GALLEY, OPS GOOD.
